Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Contour integration in the theory of the spherical pendulum and the heavy symmetrical top


Author: Walter Kohn
Journal: Trans. Amer. Math. Soc. 59 (1946), 107-131
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0015940-7
MathSciNet review: 0015940
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0015940-7
Article copyright: © Copyright 1946 American Mathematical Society